jasonhptan

Drug Induced Hyponatremia

4 posts in this topic

Hi guys, 

Just need some help to clarify: 

Which of these 2 drugs would most likely cause hyponatremia? 

-Citalopram

-Carbamazepine

Share this post


Link to post
Share on other sites

Carbamazepine causes hyponatremia through SIADH. SSRIs also cause hyponatremia. I think carbamazepine is more notorious than Citalopram. 

1 person likes this

Share this post


Link to post
Share on other sites

Hi everyone,

can anyone who has passed paper B, please guide as to which of the resources really helped them pass the exam?

did you guys do any reading of any statistic book as well? Please help.

many thanks.

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now